Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am a asthma patient, experiencing hot and throw up at night time, Why is it happening ?

I am 15, female about 110 pounds and i have asthma . Every night i have a fan lowing on me but i am still hot and i feel like im going to throw up.
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum & Thanks for the query.

If you feel hot even with the fan, better check Thyroid function tests.

Commonly Hyperthyroidism can cause this problem.

The other symptoms of hyperthyroidism are irregular periods, increased heartbeats, sweating, increased bowel movements, loss of weight

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,
Dr. A CHAKRAVARTHY MBBS; MBA; MHSc (Reproductive & Sexual Medicine)

Consultant, Vaccines, Rabies & HIV / AIDS Prevention,
President, International Association of Sexual Medicine (IAS-M)

Call for Appointment:
+919 44 71 55 0 77 / +919 44 77 050 77 / +91 – 99 464 2 55 77 / /
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor